Impulsive boundary value problems for p(t)-laplacian’s via critical point theory
MetadataShow full item record
This item's downloads: 0 (view details)
Cited 4 times in Scopus (view citations)
Galewski, Marek; O’Regan, Donal (2012). Impulsive boundary value problems for p(t)-laplacian’s via critical point theory. Czechoslovak Mathematical Journal 62 (4), 951-967
In this paper we investigate the existence of solutions to impulsive problems with a p(t)-Laplacian and Dirichlet boundary value conditions. We introduce two types of solutions, namely a weak and a classical one which coincide because of the fundamental lemma of the calculus of variations. Firstly we investigate the existence of solution to the linear problem, i.e. a problem with a fixed rigth hand side. Then we use a direct variational method and next a mountain pass approach in order to get the existence of at least one weak solution to the nonlinear problem.